# SDR CA010813011

- Difficulty date: July 16, 2001
- Submitted: August 28, 2001
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 4,462 hours
- Engine: Lyc AEIO360A1B6
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bolt
- Part number: ONL3120146X77
- Condition: Bent
- Location: Flap Control
- Part time: 3,046 hours
- Component: Flap Control, Z4243430000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 100/500 HOUR INSPECTION THE LT FLAP BELLCRANK BOLT WAS FOUND TO BE BENT. THE BOLT WAS REPLACED WITH A NEW ONE. IT IS SUSPECTED THAT A STUDENT PILOT EXTENDED THE FLAPS ABOVE THE MAXIMUM SPEED ALLOWED FOR FLAP EXTENSION. THE MAINTENANCE SCHEDULE ALREADY HAS AN ADDITIONAL INSPECTION ON THE FLAP BOLTS AND THE INSTRUCTORS AND STUDENTS WERE AGAIN REMINDED OF THE PROPER PROCEDURE USING THE FLAPS.
